Menu
Your Cart

Anadin Extra Tablets (12 Tablets)

Anadin Extra Tablets (12 Tablets)
Anadin Extra Tablets (12 Tablets)
Anadin Extra Tablets (12 Tablets)
Anadin Extra Tablets (12 Tablets)
Anadin Extra Tablets (12 Tablets)0386656
Order in the next to receive your order by when you select express delivery at checkout.
£1.79
Ex Tax: £1.49
This product has a maximum quantity of 2

Reviews

Reviews Over Anadin Extra Tablets (12 Tablets)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Anadin Extra Tablets have been created using a powerful triple action formula consisting of aspirin, paracetamol, and caffeine, which when combined, offers a quick form of pain relief for those suffering from aches, pains and headaches. Each element of the formula plays a vital role in reducing and relieving pain. The Asprin directly targets the source of the pain, and the paracetamol works to block your body’s pain signals, while the caffeine in the formula helps to speed up the pain relief process meaning you can start to feel the effects of the tablets within as little as five minutes.

Anadin Extra can be used as a form of pain relief for a variety of problems:

  • Headaches
  • Migraine
  • Period pain
  • Back pain
  • Muscle aches & pains
  • Rheumatic pain
  • Fever
  • Toothache
  • Cold & flu
  • Sprains & strains
  • Stiffness
  • Lower back pain
  • Sciatica joint swelling
  • Neuralgia
  • Ibrositis 
  • Sore throat 

Active ingredients: Aspirin 300mg, Paracetamol 200mg, Caffeine 45mg.

Also contains: maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethylene glycol, pregelatinised starch and povidone.

For adults, the elderly and children over the age of 16 years: take 2 tablets up to 4 times a day, as required.

  • The minimum effective dose should be used for the shortest time necessary to relieve symptoms
  • These tablets should be taken with water
  • Do not take more than 8 tablets within a 24-hour period
  • Do not take if you:
    • are allergic to aspirin, paracetamol, caffeine, or any of the other ingredients listed in this leaflet
    • have or have ever had a stomach ulcer, perforation or bleeding
    • suffer from haemophilia (your blood does not clot well) or from gout
    • are in late stages of pregnancy
    • are breast-feeding
  • Do not take more than 8 tablets within a 24-hour period
  • Do not give to children aged under 16 years, unless on the advice of a doctor
  • Do not take with any other paracetamol-containing products
  • Do not exceed the stated dose
  • Do not use this medicine after the expiry date shown on the end of the carton
  • Do not store above 25ºC
  • Keep out of sight and reach of children

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback